# SDR AALA991282

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Chord
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT HORIZONTAL STABILIZER HAS AREA OF CORROSION ON T/E UPPER CHORD JUST INBOARD OF NR 2 ELEV HINGE AT EXISTING REPAIR, OUTBOARD OF STATION 190.  CUT OUT DAMAGED AREA AND INSTALLED FILLER AND DOUBLER PER ESO 11697, DATED 8-23-99 USING SRM 55-10-6 INSTALLATION.  (M)
